Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Geometric weakly admissible meshes, discrete least squares approximations and approximate Fekete points
HTML articles powered by AMS MathViewer

by L. Bos, J.-P. Calvi, N. Levenberg, A. Sommariva and M. Vianello PDF
Math. Comp. 80 (2011), 1623-1638 Request permission


Using the concept of Geometric Weakly Admissible Meshes (see §2 below) together with an algorithm based on the classical QR factorization of matrices, we compute efficient points for discrete multivariate least squares approximation and Lagrange interpolation.
Similar Articles
Additional Information
  • L. Bos
  • Affiliation: Department of Mathematics and Statistics, University of Calgary, Calgary, Alberta, Canada T2N 1N4
  • J.-P. Calvi
  • Affiliation: Institut de Mathématiques de Toulouse, Université Paul Sabatier, 32062, Toulouse Cedex 9, France
  • N. Levenberg
  • Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana, 47405
  • MR Author ID: 113190
  • A. Sommariva
  • Affiliation: Department of Pure and Applied Mathematics, University of Padova, 35121 Padova, Italy
  • M. Vianello
  • Affiliation: Department of Pure and Applied Mathematics, University of Padova, 35121 Padova, Italy
  • Received by editor(s): February 10, 2009
  • Received by editor(s) in revised form: April 18, 2010
  • Published electronically: January 19, 2011
  • Additional Notes: The first author was supported in part by NSERC.
    The last three authors were supported by the “ex-$60%$” funds and by the project “Interpolation and Extrapolation: new algorithms and applications” (2009/10) of the University of Padova, and by the INdAM GNCS
  • © Copyright 2011 American Mathematical Society
  • Journal: Math. Comp. 80 (2011), 1623-1638
  • MSC (2010): Primary 41A10, 41A63, 65D05, 65D15, 65Y20
  • DOI:
  • MathSciNet review: 2785471